Please use this identifier to cite or link to this item:
Title: In defense of the epidemic disease hypothesis
Authors: Laurance, William F.
McDonald, Keith Raymond
Speare, Richard
Issue Date: 1997
metadata.dc.publisher.journal: Conservation Biology
metadata.dc.relation.ispartof: Volume 11, Número 4, Pags. 1030-1034
metadata.dc.identifier.doi: 10.1046/j.1523-1739.1997.97109.x
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.